I did have pelvic inflammatory disease and got the medicine and took it all and got it treated, about 2 months ago. My last two period have only lasted about 2 days, and the first day I have a heavy flow, but they dont last more then 2 days. I am sexual active and I am on birth control pills I have been on them for 2 years. I take them the same time everyday and I havent missed a pill. My period usually is 5 days long, but these last two periods have been short and that's not normal for me. I also took a pregancy test and it was negative. What could cause my period to only last 2 days?
It is likely your periods are short because of the hormone levels of the pills. Very little uterine lining is built up by the low dose pills, so the withdrawal bleeding can be minimal to non-existent.
You should have a repeat testing to confirm that your cultures are showing no further signs of infection, and at that time, you can discuss with the women's health practitioner whether you want to consider a different birth control pill dosage, but this sounds very much like normal bleeding on the pill.